MathSciNet Relay Station
MathSciNet bibliographic data
MR2480665 47J20 (46E30 58E20)
Moser, Roger A Trudinger type inequality for maps into a Riemannian manifold. Ann. Global Anal. Geom. 35 (2009), no. 1, 83–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement